RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 217–220 (Mi umn3552)  

International Topology Conference
Short Communications

Massey operations, obstructions to Sullivan formality, and obstructions to Kodaira–Spencer deformations

V. S. Retakh


Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 279–283

Bibliographic databases:

MSC: 55S30, 55S35, 32Q15

Citation: V. S. Retakh, “Massey operations, obstructions to Sullivan formality, and obstructions to Kodaira–Spencer deformations”, Uspekhi Mat. Nauk, 35:3(213) (1980), 217–220; Russian Math. Surveys, 35:3 (1980), 279–283

Citation in format AMSBIB
\Bibitem{Ret80}
\by V.~S.~Retakh
\paper Massey operations, obstructions to Sullivan formality, and obstructions to Kodaira--Spencer deformations
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 217--220
\mathnet{http://mi.mathnet.ru/umn3552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580655}
\zmath{https://zbmath.org/?q=an:0439.58026|0459.58017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..279R}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 279--283
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001852}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600041}


Linking options:
  • http://mi.mathnet.ru/eng/umn3552
  • http://mi.mathnet.ru/eng/umn/v35/i3/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    Full text:84
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019